Alert archive / Georgia / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 438, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 21, 2008, 8:30 PM EDT for 5 counties in Georgia. It was in force for 45 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 21, 2008, 8:30 PM EDT (00:30 UTC)
- Expired
- Jul 21, 2008, 9:15 PM EDT
- In force
- 45 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Clarke County, GA, Greene County, GA, Morgan County, GA, Oconee County, GA, Oglethorpe County, GA
The radar
The Robins AFB radar (KJGX), 126 km from the middle of the area, began a volume at 00:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 21, 8:51 PM EDT | TSTM WND DMG | Crawford, GA | 5-7 TREES BLOWN DOWN ALONG HWY 77. |
| Jul 21, 8:57 PM EDT | TSTM WND DMG | 4 Se Watkinsville, GA | COUPLE TREES AND POWER LINES BLOWN DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.5 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 965 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 2233 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -12 m²/s²
- 0-3 km storm-relative helicity
- -19 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KFFC 220030 SVRFFC GAC059-133-211-219-221-220115- /O.NEW.KFFC.SV.W.0438.080722T0030Z-080722T0115Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 830 PM EDT MON JUL 21 2008 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EXTREME NORTHWESTERN GREENE COUNTY IN EAST CENTRAL GEORGIA NORTH CENTRAL MORGAN COUNTY IN NORTH CENTRAL GEORGIA SOUTHEASTERN CLARKE COUNTY IN NORTHEAST GEORGIA EASTERN OCONEE COUNTY IN NORTHEAST GEORGIA SOUTHWESTERN OGLETHORPE COUNTY IN NORTHEAST GEORGIA * UNTIL 915 PM EDT * AT 824 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED HAIL. THIS STORM WAS LOCATED NEAR CRAWFORD...MOVING SOUTH AT 13 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FARMINGTON...STEPHENS AND MAXEYS. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3372 8314 3372 8347 3394 8336 3392 8314 TIME...MOT...LOC 0030Z 351DEG 11KT 3385 8324 $$ 16
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 6:35 PM EDT, 1 hour 55 minutes earlier.
Area forecast discussion, Jul 21, 6:35 PM EDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR AVIATION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 635 PM EDT MON JUL 21 2008 .SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/... SLOW COOLING OF TEMPERATURES ALOFT...ALONG WITH DEEP MOISTURE BEING ADVECTED INTO THE REGION...HAS ALLOWED FOR THE RETURN OF SCATTERED AFTERNOON CONVECTION TODAY...MAINLY ACROSS CENTRAL AND SOUTH GEORGIA. DO NOT EXPECT THIS ACTIVITY TO LAST MUCH PAST SUNSET...SO DO NOT HAVE ANY MENTION OF RAIN CHANCES OVERNIGHT TONIGHT. FOR TOMORROW AFTERNOON...DEEP TROPICAL MOISTURE WILL HAVE RETURNED TO THE AREA...AND WITH A WEAK FRONT PUSHING THROUGH TENNESSEE SHOULD SEE BETTER THUNDERSTORM STORM CHANCES RETURN TO NORTH GEORGIA THEN. AS WE MOVE INTO WEDNESDAY...THE 500 MB LOW OVER THE EASTERN GREAT LAKES WILL DIP A LITTLE FURTHER SOUTH...SETTING US UP INTO A MORE ACTIVE NORTHWEST FLOW AND HELPING PUSH THE FRONT INTO THE STATE IN THE MORNING. WITH PRECIPITABLE WATER VALUES APPROACHING 2 INCHES FOR WEDNESDAY...DOES LOOK LIKE WE WILL SEE RATHER WIDESPREAD THUNDERSTORM COVERAGE ACROSS MOST OF THE AREA BEGINNING RATHER EARLY IN THE DAY UP NORTH NEAR THE FRONT. DOES NOT LOOK LIKE THERE WILL BE ANY ORGANIZED SEVERE WEATHER DURING THE SHORT TERM...AS 0 TO 6 KM SHEAR STAYS AT OR BELOW 20 KT. INSTEAD...WE WILL BE DEALING WITH THE DIURNALLY DRIVEN ISOLATED SEVERE PULSE STORMS FOR THE MOST PART DURING THIS PERIOD. IN THE AREA OF TEMPERATURES...DECIDED TO STICK CLOSE TO PERSISTENCE PLUS ONE OR TWO DEGREES FOR LOWS TOMORROW. GIVEN THAT TODAY WILL LIKELY BE THE WARMEST DAY OF THE WEEK...EXPECT TEMPERATES OVERNIGHT TO REMAIN VERY MILD...WITH TRADITIONALLY WARM LOCATIONS LIKE ATLANTA AND COLUMBUS STRUGGLING TO MAKE MUCH BELOW 75. AFTER THAT...WE HAVE ONE MORE UNSEASONABLY WARM DAY ON TAP FOR TUESDAY...BEFORE 850 TEMPERATURES GO BACK BELOW 20 C FROM WEDNESDAY ON. THIS WILL SEND TEMPERATURES BACK TO NORMAL THROUGH THE REST OF THE FORECAST. .LONG TERM /THURSDAY THROUGH MONDAY/... THE LONG TERM WILL BE MARKED BY A RATHER PERSISTENT WEATHER PATTERN...AS THE RIDGE OVER THE INTER MOUNTAIN WEST BUILDS AND THE LOW OVER THE EASTERN GREAT LAKES WILL BE SENDING MULTIPLE IMPULSES OUR DIRECTION IN THE NORTHWEST FLOW. EXTENDED MODELS IN GOOD AGREEMENT IN ONE AREA THROUGH THIS PERIOD...IT WILL BE FAIRLY ACTIVE IN THE SOUTHEAST UNITED STATES. WHERE THIS ACTIVITY WILL BE CONCENTRATED FROM DAY-TO-DAY IS STILL A BIT OF AN UNKNOWN...AS THE FRONT THAT MOVES INTO THE REGION ON WEDNESDAY WILL MEANDER AROUND THE SOUTHEAST THROUGH THE EXTENDED PERIOD. THIS WILL ACT AS A FOCUS FOR CONVECTION DURING THE AFTERNOON THROUGH THE EXTENDED...HOWEVER AT THIS POINT IT IS DIFFICULT TO SAY WHERE THIS WILL BE ON A DAILY BASIS...SO WILL STICK WITH BROAD BRUSH POPS. AS WAS MENTIONED IN THE SHORT TERM...850 TEMPS WILL STAY BELOW 20 C...SO EXPECT NEAR NORMAL VALUES THROUGH THE EXTENDED. .AVIATION /8PM TONIGHT THROUGH 8PM TUESDAY/... MONITORING CLOSELY SCATTERED TSTMS ALONG NORTH GA BORDER AND EASTERN PORTIONS OF GA. WITH A MEAN FLOW OF NORTH AT 10 KTS...DUE NOT EXPECT ATLANTA METRO TAF SITES TO BE AFFECTED BY THE CONVECTION. IT SHOULD DISSIPATE SHORTLY AFTER SUNSET. HOWEVER...AHN AND MCN WILL NEED TSTMS VICINITY FOR THE FIRST FEW HOURS OF THE PERIOD. OTHERWISE EXPECT SCATTERED TCU AND CI TO DISSIPATE THIS EVENING. A SURFACE TROUGH IN ADVANCE OF THE COLD FRONT IN THE TN VALLEY WILL HELP TRIGGER SCATTERED TSTMS AGAIN TUESDAY AFTERNOON AND EVENING. SURFACE WIND GENERALLY WEST THROUGH NORTH WITH HAZE AT THE TAF SITES FOR THE NEXT 24 HOURS. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 72 97 72 90 67 / 5 20 20 30 20 ATLANTA 75 94 74 86 70 / 5 20 20 30 20 BLAIRSVILLE 68 88 68 81 63 / 10 30 40 40 10 CARTERSVILLE 69 94 68 87 66 / 10 20 30 40 20 COLUMBUS 74 96 74 92 73 / 10 20 10 50 30 GAINESVILLE 73 92 70 86 68 / 10 20 30 40 20 MACON 71 98 73 91 71 / 10 20 10 50 30 ROME 70 96 73 89 67 / 10 30 30 40 20 PEACHTREE CITY 68 94 68 89 66 / 5 20 20 40 20 VIDALIA 73 100 73 92 73 / 10 20 10 50 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 50/16
Hazardous weather outlook, Jul 21, 3:58 PM EDT, 4 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 358 PM EDT MON JUL 21 2008 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-221230- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 358 PM EDT MON JUL 21 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE OVER MUCH OF NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND EVENING. .SYNOPSIS... HIGH PRESSURE CONTINUED OVER NORTH AND CENTRAL GEORGIA. A WEAK TROUGH EXTENDED ACROSS THE NORTHERN PORTION OF THE STATE. .PRIMARY HAZARDS... THE PRIMARY HAZARD WILL BE CLOUD TO GROUND LIGHTNING. LOCALLY HEAVY RAIN IS ALSO POSSIBLE. .DISCUSSION... HIGH PRESSURE CONTINUED OVER GEORGIA TODAY. HOWEVER...A WEAK TROUGH EXTENDED ACROSS THE NORTHERN PORTION OF THE STATE. THIS COMBINED WITH AFTERNOON HEATING HAS PROVIDED ENOUGH INSTABILITY TO HELP TRIGGER ISOLATED THUNDERSTORMS OVER PORTIONS OF NORTH AND CENTRAL GEORGIA. MOST THUNDERSTORMS SHOULD REMAIN BELOW SEVERE LIMITS...HOWEVER A THUNDERSTORM MAY PULSE BRIEFLY TO SEVERE WITH GUSTY WIND AND POSSIBLE LARGE HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TUESDAY THROUGH SUNDAY..SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Jul 21, 7:45 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 745 PM EDT MON JUL 21 2008 GAZ096-107>112-220030- 745 PM EDT MON JUL 21 2008 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN WILCOX...TELFAIR...WHEELER...MONTGOMERY...PULASKI...DODGE AND BLECKLEY COUNTIES UNTIL 830 PM EDT... AT 742 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM MOBLEY CROSSING TO UVALDA...MOVING SOUTHWEST AT 4 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE ACROSS WILCOX...TELFAIR...WHEELER...MONTGOMERY...PULASKI...DODGE AND BLECKLEY COUNTIES THROUGH 830 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE JORDAN...GRESSTON...FRAZIER...EMPIRE...UVALDA MCRAE...EASTMAN...CHAUNCEY...ALAMO AND NEW ERA. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND LIGHTNING STRIKES. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
Special weather statement, Jul 21, 7:49 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 749 PM EDT MON JUL 21 2008 GAZ027-038-039-050-051-062-220030- 749 PM EDT MON JUL 21 2008 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN WARREN...TALIAFERRO...GREENE...WILKES...OGLETHORPE AND MADISON COUNTIES UNTIL 830 PM EDT... AT 745 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER LYNEVILLE...MOVING SOUTHWEST AT 9 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE ACROSS WARREN...TALIAFERRO...GREENE...WILKES...OGLETHORPE AND MADISON COUNTIES THROUGH 830 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE PRATHER...PHILOMATH...FICKLIN...WASHINGTON...RAYLE... RAYTOWN...LYNEVILLE...SHARON...MAXEYS...BAIRDSTOWN...ROBINSON... WOODVILLE...UNION POINT AND CRAWFORDVILLE. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Local storm report, Jul 21, 8:01 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
801 PM EDT MON JUL 21 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM TSTM WND DMG 5 S COCHRAN 32.31N 83.35W
07/21/2008 BLECKLEY GA COUNTY OFFICIAL
SEVERAL TREES AND POWER LINES DOWN. ONE BARN RECEIVED
SEVERE DAMAGE.
&&
MSRLocal storm report, Jul 21, 8:12 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
812 PM EDT MON JUL 21 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0808 PM HAIL 4 SE ATHENS 33.91N 83.34W
07/21/2008 E1.00 INCH CLARKE GA PUBLIC
&&
MSRLocal storm report, Jul 21, 8:19 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
819 PM EDT MON JUL 21 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM TSTM WND DMG 6 S ATHENS 33.87N 83.39W
07/21/2008 OCONEE GA PUBLIC
TWO LARGE GRAIN SILOS BLOWN INTO THE ROAD ON SOUTH
MILLEDGE ROAD. SEVERAL POWER LINES DOWN.
&&
MSRSpecial weather statement, Jul 21, 8:20 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 820 PM EDT MON JUL 21 2008 GAZ047>049-220045- 820 PM EDT MON JUL 21 2008 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN NEWTON...MORGAN AND WALTON COUNTIES UNTIL 845 PM EDT... AT 818 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER SOCIAL CIRCLE...MOVING SOUTH AT 11 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS NEWTON...MORGAN AND WALTON COUNTIES THROUGH 845 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE JERSEY...ALCOVY...SOCIAL CIRCLE...HARD LABOR CREEK STATE PARK...CENTENNIAL AND RUTLEDGE. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS AND INTERSTATE 20. 16
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 8:00 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Telfair | 45 min |
| Jul 21, 8:06 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Oconee | 24 min |
| Jul 21, 8:21 PM EDT | Severe Thunderstorm Warning | FFC | Telfair | 39 min |
| Jul 21, 8:27 PM EDT | Severe Thunderstorm Warning | FFC | Telfair, Wheeler | 33 min |
| Jul 21, 8:28 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Morgan, Newton, Walton | 47 min |
| Jul 21, 8:33 PM EDT | Severe Thunderstorm Warning | FFC | Morgan | 42 min |
| Jul 21, 8:54 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Morgan, Newton, Putnam | 51 min |
| Jul 21, 9:08 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Hancock, Morgan, Putnam | 52 min |
| Jul 21, 9:46 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Jasper, Newton | 44 min |
| Jul 21, 9:57 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Talbot, Taylor, Upson | 48 min |
| Jul 21, 10:42 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Monroe | 33 min |
| Jul 21, 10:58 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Macon, Peach, Taylor | 32 min |
| Jul 22, 12:07 AM EDT | Severe Thunderstorm Warning | FFC | Dooly, Houston, Macon | 23 min |
| Jul 22, 12:28 AM EDT | Severe Thunderstorm Warning | FFC | Dooly | 32 min |
| Jul 22, 2:17 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Walker | 43 min |
| Jul 22, 2:59 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd | 46 min |
| Jul 22, 3:21 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Muscogee | 39 min |
| Jul 22, 3:26 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Troup | 49 min |
| Jul 22, 3:33 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Stewart | 57 min |
| Jul 22, 3:34 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Walker | 41 min |
| Jul 22, 3:36 PM EDT | Severe Thunderstorm Warning | FFC | Floyd, Polk | 39 min |
| Jul 22, 3:38 PM EDT | Severe Thunderstorm Warning | FFC | Marion, Sumter, Webster | 52 min |
| Jul 22, 3:49 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Dade, Walker | 41 min |
| Jul 22, 3:54 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Walker, Whitfield | 51 min |
| Jul 22, 4:10 PM EDT | Severe Thunderstorm Warning | FFC | Marion, Stewart, Webster | 50 min |
| Jul 22, 4:14 PM EDT | Severe Thunderstorm Warning | FFC | Haralson, Paulding, Polk | 46 min |
| Jul 22, 4:31 PM EDT | Severe Thunderstorm Warning | FFC | Stewart | 29 min |
| Jul 22, 4:53 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Murray | 52 min |
| Jul 22, 4:57 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd | 48 min |
| Jul 22, 5:05 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Haralson, Paulding, Polk | 40 min |
| Jul 22, 5:07 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Dawson, Gilmer, Pickens | 38 min |
| Jul 22, 5:29 PM EDT | Severe Thunderstorm Warning | FFC | Gilmer | 31 min |
| Jul 22, 5:31 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Cobb, Douglas, Fulton, Paulding | 44 min |
| Jul 22, 5:32 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Floyd | 43 min |
| Jul 22, 5:43 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Dawson, Forsyth, Pickens | 47 min |
| Jul 22, 5:51 PM EDT | Severe Thunderstorm Warning | FFC | Gilmer, Gordon, Pickens | 39 min |
| Jul 22, 5:56 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Fulton | 49 min |
| Jul 22, 6:06 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Towns, Union | 54 min |
| Jul 22, 6:24 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, DeKalb, Gwinnett, Walton | 51 min |
| Jul 22, 6:26 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Forsyth, Gwinnett, Hall | 49 min |
| Jul 22, 6:29 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Dawson, Forsyth, Fulton | 46 min |
| Jul 22, 6:40 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Gwinnett, Hall, Jackson | 50 min |
| Jul 22, 7:14 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Barrow, Gwinnett, Hall, Jackson, Oconee and 1 more | 46 min |
| Jul 22, 7:17 PM EDT | Severe Thunderstorm Warning | FFC | Butts | 43 min |
| Jul 22, 7:23 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Gwinnett, Henry, Jasper, Morgan, Newton and 2 more | 52 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.